# SDR GTIA2023052237206

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 58,594 hours, 27,183 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Odor
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DRY MUSTY ODOR THROUGHOUT CABIN AND FLIGHT DECK WHILE IN PRECIPITATION CONSIDER BELLY WASH ( EXTERIOR FUSELAGE / BELLY WASH  )--
